Aug 12, 2019

Medical Surgical Nursing Advance Question Answer

Medical Surgical Nursing Advance Question Answer
Candidates who are willing to download Medical Surgical Nursing Advance Question Answer can visit our blog without any charge. These Medical Surgical Nursing question and answers will helps you lot for your preparation. Aspirants looking for model question and sample papers for preparation will get benefit from this question set. This question paper is only for practice purpose we do not assure that the same question will come in the examination.

Medical Surgical Nursing Practice Question Answers


1. The client has sustained a burn wound. What is the most important intervention by the nurse to decrease hyperthyroid scarring during later stages of healing?
(a) Remove all tissue in the wound area
(b) Apply continuous pressure using elastic wraps
(c) Wear clothing to protect the burn from the sun
(d) Maintain wound dressing changes

2. A client has been diagnosed with late-stage Lyme disease. The nurse anticipates that the client may exhibit which of the following?
(a) Arthritis
(b) Lung abscess
(c) Renal failure
(d) Sterility

3. A client is diagnosed with urticaria. How would the nurse describe this manifestation?
(a) Elevated, firm circumscribed lesion in the dermis, 1 to 2 cm in diameter
(b) Flat, nonpalpable, irregularly shaped lesion, more than 1 cm in diameter
(c) Transient, elevated, solid, firm, irregularly shaped area of cutaneous edema, with a variable diameter
(d) Elevated, circumscribed lesion in the dermis or subcutaneous layer, filled with liquid or semisolid material

4. A day care nurse is observing a 2-year-old child and suspects that the child may have strabismus. Which observation made by the nurse might indicate this condition?
(a) The child has difficulty hearing.
(b) The child consistently tilts the head to see.
(c) The child consistently turns the head to see.
(d) The child does not respond when spoken to

5. A nurse is reviewing the laboratory results for a child scheduled for tonsillectomy. The nurse determines that which laboratory value is most significant to review?
(a) Creatinine level
(b) Prothrombin time
(c) Sedimentation rate
(d) Blood urea nitrogen level

6. A nurse is caring for a child after a tonsillectomy. The nurse monitors the child, knowing that which of the following indicates that the child is bleeding?
(a) Frequent swallowing
(b) A decreased pulse rate
(c) Complaints of discomfort
(d) An elevation in blood pressure

7. The nurse is performing an otoscopic examination on a client with mastoditis. On examination of the tympanic membrane, which of the following would the nurse expect to observe?
(a) A pink-coloured tympanic membrane
(b) A pearly coloured tympanic membrane
(c) A transparent and clear tympanic membrane
(d) A red, dull, thick and immobile tympanic membrane

8. The nurse is performing an assessment on a client with a suspected diagnosis of cataract. The chief clinical manifestation that the nurse would expect to note in the early stages of cataract formation is:
(a) Diplopia
(b) Eye pain
(c) Floating spots
(d) Blurred vision

9. In preparation for cataract surgery, the nurse is to administer prescribed eye drops. The nurse reviews the physician’s orders, expecting which type of eye drops to be prescribed?
(a) A miotic agent
(b) A thiazide diuretic
(c) An osmotic diuretic
(d) A mydriatic medication

10. The client with glaucoma asks the nurse if complete vision will return. The most appropriate response is:
(a) “Your vision will return to normal.”
(b) “Your vision will return as soon as the medication begins to work.”
(c) “Your vision loss is temporary and will return in about 3 to 4 weeks.”
(d) “Although some vision has been lost and cannot be restored, further loss may be prevented by adhering to the treatment plan.”

11. The nurse is performing an admission assessment on a client with a diagnosis of detached retina. Which of the following is associated with this eye disorder?
(a) Total loss of vision
(b) A sense of a curtain falling across the field of vision.
(c) Pain in the affected eye
(d) A yellow discoloration of the sclera

12. The nurse is caring for a client with a diagnosis of detached retina. Which assessment sign would indicate that bleeding has occurred as a result of the retinal detachment?
(a) Total loss of vision
(b) A reddened conjunctiva
(c) Complaints of a burst of black spots or floaters
(d) A sudden sharp pain in the eye

13. The nurse is caring for a client following enucleation. The nurse notes the presence of bright red drainage on the dressing. Which nursing action is appropriate?
(a) Notify the physician
(b) Document the finding
(c) Continue to monitor the drainage
(d) Mark the drainage on the dressing and monitor for any increase in bleeding

14. The nurse is performing a voice test to assess hearing. Which of the following describes the accurate procedure for performing this test?
(a) Whisper a statement while the client blocks both ears
(b) Whisper a statement with the examiner’s back facing the client.
(c) Whisper a statement and ask the client to repeat it while blocking one ear.
(d) Stand 4 feet away from the client to ensure that the client can hear at this distance.

15. The nurse is caring for a hearing-impaired client. Which of the following approaches will facilitate communication?
(a) Speak loudly
(b) Speak frequently
(c) Speak at a normal volume
(d) Speak directly into the impaired ear.

16. A client with atrial fibrillation is receiving a continuous heparin infusion at 1000 units/hr. the nurse would determine that the client is receiving the therapeutic effect based on which of the following results?
(a) Prothrombin time of 12.5 seconds
(b) Activated partial thromboplastin time of 60 seconds
(c) Activated partial thromboplastin time of 28 seconds
(d) Activated partial thromboplastin time longer than 120 seconds

17. A client develops atrial fibrillation with a ventricular rate of 140 beats / min and signs of decreased cardiac output. Which of the following medications should the nurse first anticipate administering?
(a) Atropine sulfate
(b) Warfarin (Coumadin)
(c) Lidocaine (Xylocaine)
(d) Metoprolol (Lopressor)

18. In reviewing the medication records of the following group of clients, the nurse determines that which client would be at greatest risk for developing hyperkalemia?
(a) Client receiving furosemide (Lasix)
(b) Client receiving bumetanide (Bumex)
(c) Client receiving spironolactone (Aldactone)
(d) Client receiving hydrochlorothiazide (HCTZ)

19. A client who is receiving digoxin (Lanoxin) daily has a serum potassium level of 3.0 mEq/L and is complaining of anorexia. A physician orders a digoxin level to rule out digoxin toxicity. A nurse checks the results, knowing that which of the following is the therapeutic serum level (range) for digoxin?
(a) 0.5 to 2 ng/mL
(b) 1.2 to 2.8 ng/mL
(c) 3 to 5 ng/mL
(d) 3.5 to 5.5 ng/mL

20. A client is being treated with procainamide (Procanbid) for a cardiac dysrhythmia. Following intravenous administration of the medication, the client complains of dizziness. What intervention should the nurse take first?
(a) Administer ordered nitroglycerin tablets
(b) Measure the heart rate on the rhythm strip
(c) Obtain a 12-lead electrocardiogram immediately
(d) Auscultate the client’s apical pulse and obtain a blood pressure

No comments: